New inequalities of Hermite-Hadamard and Fejér type via preinvexity

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Latif, MA (2015) New inequalities of Hermite-Hadamard and Fejér type via preinvexity. Journal of Computational Analysis and Applications, 19 (4). 725 - 739. ISSN 1521-1398

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31490
Subjects Historical > FOR Classification > 0802 Computation Theory and Mathematics
Current > Division/Research > College of Science and Engineering
Keywords convex function; Hermite-Hadamard inequality; preinvex functions
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login